Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Link83

Member
  • Total Reviews

    0
  • Content Count

    33
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Link83

  • Rank
    Junior Member
  1. Vitamin A - The cause for suicidal Ideation. I somehow find that hard to swallow. To be completely honest with you, most kids who took their lives on the tane had problems in their lives and took a selfish plunge. Seeing as they were coincidently on the tane at the same time, it's made to look like the culprit. Since then, it's been regarded as a side effect (depression) and must be printed as one. I'm no doctor, but my theory is that it's bullshit. I'd really like to see a link that says
  2. YES ACCUTANE. Are you performing strenuous activities which could stress the muscles in your back? Back pains are 'generally' due to either kidney problems or muscle probs. Could be more serious than you think, I slipped a disc in my back a few years ago and I don't think I'll ever completely recover. All the best
  3. we are very good...haven't lost a section meet in 4 years and counting. after sitting out this season, i am really motivated to run well in track this year and cc next...i've already started training for track I have noticed the sweating too. It's like winter out now and I am like hot in my cold ass apartment. I just assume that is raises your body temp. Although, if you have a fever, that is something to worry about. Your not alone b/c I was wondering the same thing today acutally.
  4. sorry but LOLLLLLLLLLL @ losing 2-4 hairs. Dude, at once point in life I was losing 25-35 hairs in the shower alone. At the computer desk i'd then shake my hair and see about another additional 10 hairs fall onto my desk. 2-4 hairs is DEFINETELY nothing to worry about. If it concerns you that much, speak to your GP about possibly getting a DHT test done in case you suffer from MPB, he'll more than likely reccommend DUT or Proscar. All the best
  5. Just curious as to whether anyone out there has had NO results during/after a course of tane. It's too early for me to speak as I'm only just starting my 3rd month, but thus far, my acne is nor better or worse. My side effects are chapped red lips, a pretty disgusting looking rash on only my right arm, hair loss and dry skin (only on some days) I'm not even half way through this tunnel of hope, so I'm not going to blabber on saying accutane is shit etc etc. I'm just curious as to whether th
  6. Okay, here it is people. I've created a list (mainly for males) to help combat hairloss whilst on accutane. Now we can debate all day and night about this, but I believe that accutane hairloss does increase the rate of MPB to a certain degree. Why have I come to this ASSUMPTION? Myself and the guys I know who have been on accutane ALL receded in the same way their mothers fathers had (again, based on unproven averages). Now once starting the tane, the hairloss was more rapid, but only in
  7. I've used a tanning bed once every 1-2 weeks for the last year. Started my tane treatment 6weeks ago now and I'm still using the tanning bed. I personally don't see a difference at all. But in saying that, it comes down to the individual at hand. Some people get initial breakouts, some don't. Some suffer hairloss while others won't. Just another side effect with different reviews. All the best
  8. Your derm has given you a certain number of repeats with that prescription. By using more than the intended amount, your derm is sure to find out. Sure you won't get fined nor go to jail for it, but you'd have to explain to your derm why you increased your dosage out of your own will. Personally, I would do it. At the end of the day, who cares, you're paying them, most of them couldn't care less about your well being. I find it hard to believe how derms can tell you whether your dosage need
  9. He's actually right on the money. It's a known fact that High levels of DHT are implicated in acne, hair loss, and prostate enlargement. The problem is that most guys without a hormone imbalancement or high DHT levels use proscar thinking it's going to give them a positive solution, when infact it can have a negative effect in regards to acne. If you'd like to get into specifics about DHT and acne, feel free to PM me. But I wouldnt go taking a DHT inhibitor such a finasteride unless it's abs
×